Authors: Stanojević, Bogdana 
Stanojević, Milan
Affiliations: Computer Science 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Empirical (α, β)-acceptable optimal values to full fuzzy linear fractional programming problems
Journal: Procedia Computer Science
Volume: 199
First page: 34
Last page: 39
Conference: 8th International Conference on Information Technology and Quantitative Management, ITQM 2020 and 2021
Issue Date: 2022
Rank: M33
ISSN: 1877-0509
DOI: 10.1016/j.procs.2022.01.005
Abstract: 
In this paper we aim to provide empirical solutions to a special class of full fuzzy linear fractional programming problems. We use trapezoidal fuzzy numbers to describe the parameters and derive empirical shape of the membership of the goal function optimal values of the problem. Our approach essentially follows the extension principle, and is based on solving crisp quadratic optimization problems. The model we propose treats in different ways, through two independent parameters, the objective function coefficients and coefficients in the constraints. To illustrate our theory, we solve a relevant instance and compare our numerical results with the numerical results recalled from the recent literature.
Keywords: Extension principle | Full fuzzy linear fractional programming | Trapezoidal fuzzy numbers
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

2
checked on Jan 31, 2023

Page view(s)

13
checked on Jan 31, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.